# SDR DALA2016111908940

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 223EF FORWARD CORNER IS BENT AND SEPARATED FROM BACKUP STRIP. FURTHER INSPECTION REVEALED A CRACK IN THE NR 2 FASTENERS HOLE. REPAIRED CRACK IAW SRM 53-00-00 REPAIR 1 DOUBLER FABBED. CRACK REPAIR SATISFIED SEPARATION REPAIR.
